# SDR ASAA2013082495877

- Difficulty date: August 24, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 23,233 hours, 7,060 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Module
- Part number: 693732478
- Part serial: D002010
- Condition: Malfunctioned
- Location: Temp
- Part time: 67,508 hours, 32,829 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR TEMP SUPPLY DUCT SELECTOR SWITCH VERY STIFF AND DOES NOT LINE UP WITH SELECTED TEMPS.  ACFT GROUNDED. CONFIRMED FAULT.  REPLACED TEMP CONTROL MODULE.   SYS GROUND VERIFICATION SUCCESSFUL, REF MM 21-61-15, 21-61-32.
